CSpace

Browse/Search Results:  1-10 of 38 Help

Selected(0)Clear Items/Page:    Sort:
基于变分不等式的生态工业链网络均衡问题研究 期刊论文
运筹与管理, 2013, 卷号: 022, 期号: 002, 页码: 8
Authors:  徐士琴;  刘国山;  李春发;  韩继业
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
生态产业共生网络均衡模型 期刊论文
北京科技大学学报, 2013, 卷号: 35, 期号: 9, 页码: 1221
Authors:  刘国山;  徐士琴;  孙懿文;  韩继业
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Robust solutions to uncertain linear complementarity problems 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 2, 页码: 339-352
Authors:  Wu, Dan;  Han, Ji-ye;  Zhu, Jing-hao
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
uncertain linear complementarity problems  robust optimization technology  uncertainty set  rho-robust solution  
Some omega-unique and omega-P properties for linear transformations on Hilbert spaces 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 1, 页码: 23-32
Authors:  Miao, Xin-he;  Huang, Zheng-hai;  Han, Ji-ye
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Linear complementarity problem  Jordan product  Lorentz cone  omega-P property  column sufficient  property  omega-uniqueness property  
突发事件应急医疗物资调度的随机算法 期刊论文
运筹与管理, 2010, 卷号: 000, 期号: 001, 页码: 9
Authors:  朱建明;  黄钧;  刘德刚;  韩继业
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Unconstrained optimization reformulations of equilibrium problems 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 3, 页码: 343-354
Authors:  Zhang, Li Ping;  Han, Ji Ye
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
equilibrium problems  D-gap function  error bound  unconstrained optimization  
一种不确定需求下库存定价模型的鲁棒优化方法 期刊论文
应用数学学报, 2008, 卷号: 031, 期号: 005, 页码: 910
Authors:  王英楠;  韩继业;  孙华
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
对称锥互补问题 期刊论文
数学进展, 2007, 卷号: 036, 期号: 001, 页码: 1
Authors:  修乃华;  韩继业
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
关于图划分问题的改进的近似算法 期刊论文
应用数学学报, 2005, 卷号: 028, 期号: 004, 页码: 587
Authors:  徐大川;  韩继业;  杜东雷
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
稠密平分子图与表压缩问题的近似算法 期刊论文
中国科学a辑数学, 2005, 卷号: 035, 期号: 007, 页码: 745
Authors:  徐大川;  韩继业;  杜东雷
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10